# SDR AWXA200601521

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110345
- Condition: Cracked
- Location: Bs 595
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER 15 LEFT, B/S 595 HAS A CRACK 1.250" LONG.  REPAIRED STRINGER 15L  AT B/S 595, IAW B757-200, SRM 53-00-03-2R, 1 FIG 201.
